Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 459135, 4 pages
http://dx.doi.org/10.1155/2014/459135
Research Article

The Schur Multiplier of Pairs of Groups of Order

1Department of Mathematics, Faculty of Science, Islamic Azad University, Firoozkooh Branch, Tehran 3319118651, Iran
2Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia (UTM), 81310 Johor Bahru, Johor, Malaysia

Received 3 September 2014; Revised 5 November 2014; Accepted 5 November 2014; Published 25 November 2014

Academic Editor: Kishin Sadarangani

Copyright © 2014 S. Rashid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a pair of groups where is a group and is a normal subgroup of . Then the Schur multiplier of pairs of groups is a functorial abelian group . In this paper, for groups of order where and are prime numbers are determined.